# SDR IPXA09555766

- Difficulty date: April 22, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 17,597 hours, 11,329 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 CORROSION AFT CARGO PIT ON A TIE DOWN AT STA 1340, STR 27R.  TIE DOWN FITTING WAS REPLACED PER SRM 51-40-02-0G.
